Ask an expert
Question

10 Jan 2003

Thinz diet cappsules
I am 22 years, 1.68 meters and have never been thin. I know that I am big-boned and my weight is suppose to be near 65 kg, but I cant lose anymore weight. I was 84kg in June 2002 and have lost 10 kg. Now I'm stuck. I want to know if it is save to use Thinz. I know that they contain a drug of some sort, but if I only use it for the one cycle, do I need to worry about it? If not, is there something that I can use to help me. I do not eat very much and I use a stairmaster and swim a lot. Please help me. Thank you
Answer 499 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Me
Firstly congratulations for losing a whopping 10 kg - well done! Your BMI = 26,2 at present, so you still need to lose about 6 kg to get into the normal range and have a comfortable BMI of 24. I am not in favour of using slimming pills such as the one you list. It contains norpseudoepinephrine which can cause a variety of negative side-effects such as tremor, restlessness, anxiety, insomnia, palpitations and problems with urination. Another problem is that these appetite suppressants may lose their effect over time and you can become addicted to them. I would like to suggest that you try using chromium picolinate or polynicotate at a dose of 200 microgram a day (not more or less, as this is the optimum dosage) (but at the chemist or health shop). I am also concerned that you may be eating so little that your body thinks it is being starved and has shutdown its weight loss processes. Click on 'Diet' and 'Weight Loss' and 'Slimming Diet' for a copy of a low-fat, high-fibre diet and compare what and how much you are eating and make the necessary adjustments.
Keep up the good work with the exercise.
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9321 votes
No
67% - 18660 votes
Vote